# SDR 08FDEA04334

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) LOWER OUTBOARD BORE HOLE FOUND WITH CORROSION.  RT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) LOWER OUTBOARD BORE HOLE CORROSION REPAIRED AS PER E.A. 1-5750-122590,  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
